# SDR CALA2017010600014

- Difficulty date: January 4, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 83,657 hours, 14,975 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 131W11514103
- Condition: Dented
- Location: 4l Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DR EXT SKIN AFT LWR CORNER FOUND DENT. CABIN L4 DOOR INTERIOR SKIN AFT LOWER CORNER REPAIRED AS PER SRM 52-10-01 REPAIR 8 FIG 202.
